# SDR SWIA200616501

- Difficulty date: April 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 13,183 hours, 10,326 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 INOP.  REPLACED STAB TRIM ACTUATOR AND MCU IAW MM 27-41-00 AND 27-42-00.  OPERATIONAL CHECK GOOD.  P/N ON 8396-3, S/N OFF 887, P/N ON 7067-3, S/N OFF 789.
